Tookie not Tolkien! Predictive text!
I took tamoxifen for2 years...during that time I have developed a haze over both eyes which can be an early indicator of cataracts..... it could be the tamoxifen the optometrist said....Or it could be a coincidence.....and it may yet not even be cataracts....time will tell I guess....but yes...you are right....cataracts treatment would be a walk in the park compared to BC treatment so I don't worry about it really.....Will wait and see if there's been a development at my next eye test .
Wishing you well
After taking Tamoxifen for 6 months I was told by optician that I had very early stages of cataracts. I contacted my breast care team who referred me to opthalmology department at the hospital but they decided I didn't need to be seen. I was told they didn't think Tamoxifen would cause cataracts. I have had another eye test and now been on Tamoxifen for 18 months and was told the cataracts are still only early stage. One optician told me not to worry as it is easier to treat cataracts than breast cancer.
I was on tamoxifen for 2 years .....now on letrozole last few months....last eye test 6 months ago was told I had developed a film over both eyes which could be indicative of future cataracts ...... will never know if the tamoxifen caused this but optician said it’s a possibility?
I would definately get an opticians appointment
It is worth checking with an optician if you have a cataract developing. I was told by my consultant that Tamoxifen can cause cataracts to develop. It is something to do with the reduction of oestrogen to the blood flow in the eye. I have been on Tamoxifen for 18 months and a small cataract I already had developed into a much larger within 12 months after starting Tamoxifen. I had the cataract removed 4 weeks ago on the NHS and now have almost perfect vision in that eye.
I was wondering if anyone else has experienced problems with their vision whilst on tamoxifen?
Ive been on it for about 10 months, and now getting quite blurred vision. Is this temporary? I do hope so!